# SDR 03FDEA01466

- Difficulty date: September 9, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 60,603 hours, 20,423 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0503
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP- OB HINGE BRACKET CORROSION REPAIR (P/N ARC0503)    COMPLIED WITH EA 8-5750-72274_WINGS RT O/B FLAP-O/B HINGE BRACKET CORROSION REPAIR   P/N ARC, 0503 CLOSED ON 09/09/2003 FEDEX NR S00018
